IJPAM: Volume 23, No. 2 (2005)

$k$-ROTUND POINTS AND NESTED SEQUENCE BALLS
IN BANACH SPACES

Yongjin Li
Department of Mathematics
Sun Yat-sen University
Guangzhou, 510275, P.R. CHINA
e-mail: stslyj@zsu.edu.cn


Abstract.In this paper, the relationships of $k$-rotund points and $k$-smooth points and nested sequence balls in Banach spaces are discussed.

Received: June 10, 2005

AMS Subject Classification: 46B20

Key Words and Phrases: extreme points, $k$-extreme points, $k$-rotund points, $k$-smooth points, nested sequence of balls

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 23
Issue: 2